# SDR DALA2024051305152

- Difficulty date: May 7, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #1 WINDOW FRAME CRACK UPPER END BETWEEN #1 AND 2 WINDOW. REPAIRED L/H #1 WINDOW FRAME @ C-D POST PER SERVICE BULLETIN 737-53-1336 REV 1.
